MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient stated since he started using this order around the first of september 6 of the v-go 40s have fallen off prematurely.He stated he has used this product for about 5 years and does not recall this ever happening before.It was reported that the devices are available for return to the manufacturer for evaluation.However, to date, have not been received.
 
Additional Manufacturer Narrative
Device evaluation: six devices were received and evaluated for the device fell off complaint.All devices were received and inspected; due to the condition of the adhesive foam pad upon receipt, the original adhesion properties could not be verified.The device assessment verified that the foam pad adhesion strength was acceptable.The complaint about these devices could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key17860538
Report Number1226572-2023-00111
Device Sequence Number5909067
Product Code LZG
UDI-Device Identifier00385609400018
UDI-Public(01)00385609400018(17)250723(10)FG422112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/23/2025
Device Model NumberV-GO 40
Device Lot NumberFG422112
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale